# SDR ASAA2022113040981

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,067 hours, 12,588 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003288
- Condition: Inoperative
- Location: Nr 2
- Part time: 52,985 hours, 15,814 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WE RECEIVED A FMC SCRATCHED MESSAGE : "SINGLE FMC OPERATION" AFTER NORMAL SHUTDOWN AND THEN RESTART FOR THE NEXT LEG THE F/O'S FMC IS STILL INOP. GROUNDED - YES. REMOVED AND REPLACED THE NR 2 FMC IAW AMM 34-61-02.
